heaviness in body
i always have this heavy feeling in my body, like i cant just zip up and start the day...the thyroxine i am taking has helped, with the depression but not this heavy feeling...what do i do about this?
Popular Posts In This Group:
Hii have been taking levothyroxine now for seven years and my dose keeps increasing. Recently (apx nine months ago) despite taking 225mg per day I still do not feel quite right and my weight is increasing despite walking for all 11km per day. Is it safe to take T3? Does it work taking alongside my other medications? How much is recommended and where can I buy it from please?
Posts You May Be Interested In:
Hello, I was diagnosed hypo in 2005. I had experienced hyper episodes through the years.This year was the worst though. Hair loss, anxiety, tachycardia, high blood pressure, insomnia and eye issues with slight eye bulge left eye. I went off my synthroid in early January due to hyper symptoms, my TSH went up to 3.26 in Feb. I went to ER march 17th admitted with chest pain and tachy. My...
Hi folks -Not sure if this is the best place to post - if you think it might be best somewhere else, please let me know! I posted in the hypo group, too. I have a complicated symptom history that includes unexplained hair loss (on head and body) and unintentional weight loss and inability to gain no matter how much I eat. My thyroid has been tested hundreds of times at this point. Anyway,...